# SDR NACA2024071200002

- Difficulty date: July 12, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NRC CA1559/206 CORRECTIVE ACTION FOUND CORROSION BETWEEN NO.9 SPOILER OB END RIB AND L/E CHANNEL. REPAIRED CORROSION IAW SRM 57-70-05
